Dermatology Community
Penile rash with slight pain.
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Penile rash with slight pain.

On the head of my penis I have a slight rash that extends from the opening of my urethra down the front of the head which spreads out a little. The right side of the meatus is swollen but there is no lesion anywhere. There is intermittent pain in the head of my penis which feels deep. I have no pain with urination or any discharge. Ive been tested for gonorrhea and chlamydia both were negative. I've tried dilufican saw some relief but I am stuck at a stand still now. The pain is not severe probably a 2 on a scale of 10. sometimes I will have dull pain in my testicles and some pain during ejaculation. Can someone give me insight on what this rash can be.
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
This rash can be due to allergic contact dermatitis.The second possibility is of any infection or balanitis. Oral course of antibiotics is needed. In addition, don’t use any cosmetics on the penis,instead use some topical antimicrobials like Bacitracin or Lotrimin. Also corticosteroids and topical immunosuppressants can be used but they are available under prescription. Taking anti inflammatory drugs like Ibuprofen under a doctor’s guidance also helps. Also retract the foreskin daily and soak in warm water to clean penis and foreskin. In case the symptoms persist then consult a urologist/dermatologist for evaluation.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Avatar_m_tn
Thank you! I'm going to try and get on a course of antibiotics from my doctor. I felt that topical creams made the problem worst so I'm gonna try and stay away from them. I've had this problem for almost 2 months and haven't seen any sores or any discharge or pain with urination so you wouldn't think it would be any type of STI right? It definitely has gotten better since the first 3 weeks since taking the dilufican but I feel that I need antibiotics to fully kick it.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493